MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN - MFG VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

COVIDIEN NORTH HAVEN - MFG VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number HP0204E
Medical Device Problem Codes Product Quality Problem (1506); Torn Material (3024)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during a laparoscopic gallbladder procedure.Surgeon tried to roll the product around the shaft of a dissecting instrument.The patch broke into pieces.Opened a second one from the same lot but the same issue occurred.The patch feels dry and it was crunchy.The surgeon then opened a larger patch and cut it to a smaller size for the liver, which worked well.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of five devices.The visual inspection of the sample noted that five of the foils pouches were received from the account opened.Two of the four patches received were found to be broken and degraded.The temperature indicator was received with the sample, indicating that it had been exposed to temperatures below the recommended holding temperature of 2 degree celsius.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures and a review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERISET
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
COVIDIEN NORTH HAVEN - MFG
195 mcdermott road
north haven CT 06473
MDR Report Key6827951
Report Number1219930-2017-06777
Device Sequence Number10886954
Product Code LMG
UDI-Device Identifier10884521082533
UDI-Public10884521082533
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2018
Device Model NumberHP0204E
Device Catalogue NumberHP0204E
Device Lot NumberN7B0757UX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2017
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer11/10/2017
Initial Report FDA Received Date08/29/2017
Supplement Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1